# SDR UPS07450289

- Difficulty date: July 8, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 2231 S23-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D AFTER FURTHER FASTENER REMOVED INNER CHORD AREA S23L - 26L FOUND TOTAL HOLES CRACK AT DIFFERENT STACK UP STRUCTURES (FRAME,STRAP, INNER CHORD OR REVEAL) (CRACK LENGTH 0.050" & THROUGH THICKNESS)     M/D BS2231 FRAME ATTACH REVEAL REPAIRED AT BETWEEN STR 21.5L TO STR 25L AREA AS PER SRM 53-10-04 FIG 34. FRAME ATTACH INNER CHORD & STRAP REPAIRED BETWEEN STR 22L TO STR 26L AREA AS PER SRM 53-10-04 FIG 115. CONTINUE INSP. AREA REQUIRED AS PER SRM 53-10-04 FIG 115.
